Cumming too fast, too slow, or not at all

Discussion in 'General Sex Discussion' started by Amature, Mar 15, 2016.

  1. Amature

    Gold Member

    Joined:
    Dec 9, 2011
    Messages:
    885
    Likes Received:
    861
    Gender:
    Male
    Location:
    Rural America
    For years I had long dry spells of never having sex. Then on those rare occasions I did, I came way faster than I wanted. After reading a LOT of information about how long sex normally lasts, I've discovered that I was probably about average though (2 to 5 minutes of thrusting). Now that I'm having sex on a more regular basis, I normally last about 7 to 10 minutes from a blow job or hand job. I wish I could last a little longer, but my wife is always like "Thank goodness! I didn't think you ere ever going to get off!!"

    A few weeks ago my doctor prescribed an anti-depressant that works for chronic, severe, diabetic neuropathy/leg pain. It has helped with my pain some. But, now sometimes no matter how hard my wife tries, or what she does, I can not cum. And when I do, the orgasms just aren't as intense as before. Sometimes, after trying for 20 to 30 minutes I tell her she may as well give up, it just isn't going to happen. This is after I've fingered her and gave her oral as long as she will let me and I'm super turned on.

    The medicine I'm taking is duloxotine. I looked up the side effects and delayed ejaculation and erectile dis function are two side effects. We went away for the weekend and I took 1/2 doses Thursday, Friday, and Saturday. We had sex Saturday but I couldn't cum. Sunday morning was fine, it just took a while. I might add I turned 57 last month, as did my wife last week.

    I was wondering if anyone had any thoughts or advice? Ladies, if you were my wife, what would you do or think?
     
    Hypersexual11 likes this.
  2. Sexy Strip

    Gold Member

    Joined:
    Aug 31, 2015
    Messages:
    123
    Likes Received:
    249
    Gender:
    Female
    I would think you would need to talk to your doctor and switch medications.
     
    Amature likes this.
  3. lbushwalker

    Gold Member

    Joined:
    Mar 18, 2006
    Messages:
    6,964
    Likes Received:
    5,077
    Gender:
    Male
    Location:
    'Stralia Mate!
    I had the same problem with another pain killer; Tramadol.
    Horny as fuck, just could not get there and if I did it felt only like a little piddle!
    As soon as I was off them within a day or so back to normal :)
     
    Amature likes this.
  4. 10_3XL

    Verified Gold Member

    Joined:
    Apr 11, 2014
    Messages:
    8,236
    Likes Received:
    9,546
    Gender:
    Male
    Location:
    Idaho, USA
    Seems it's 90% likely the medication you're on.

    As the above already said: If it's causing too much trouble for you to consider it worth your while, then I'd say to talk to your doc and see about an alternative.
     
    Amature likes this.
  5. Alwayslearningsex

    Gold Member

    Joined:
    Oct 29, 2010
    Messages:
    2,248
    Likes Received:
    790
    Gender:
    Male
    Location:
    Canada
    Common to hear and read those anti-depression medications affect sex life.
    Can't help there but as above, seeing a doctor is a good idea.
     
    Amature likes this.
  6. Amature

    Gold Member

    Joined:
    Dec 9, 2011
    Messages:
    885
    Likes Received:
    861
    Gender:
    Male
    Location:
    Rural America
    Thanks everyone for your thoughts. I have to go see her (my doctor) in 30 days, so I will discuss it with her. I had taken Lyrica several years ago, and although I didn't notice any sexual side effects, I ended up with double vision. My optometrist didn't think the med was the problem, but she did and doesn't want me to take it. I take Tramadol also @Ibushwalker, as well as Naproxen for pain.
     
  7. Hypersexual11

    Gold Member

    Joined:
    Dec 14, 2015
    Messages:
    183
    Likes Received:
    290
    Gender:
    Male
    Location:
    Southern Idaho
    It seems like the answer is to decide if the meds are improving your quality of life. Then decide if the balance is ok with you. Better quality of life, verses not having great orgasms.

    When I was on Lexapro, I could come but like others have stated, it took forever and the orgasm was weak. My depression was mild, my sex drive was off the charts. I went with orgasms.
     
    Amature likes this.
  8. Spark

    Gold Member

    Joined:
    Jan 18, 2016
    Messages:
    76
    Likes Received:
    238
    Don't feel you have to wait another 30 days, it's definitely a valid reason to go back to your doctor before your scheduled appointment. I've had similar issues before and just felt totally frustrated. If it's the medication then it can take a while for the effects to wear off, and there's probably plenty of other options available to you.
     
    Amature likes this.